| Model Number |
VXAK0001 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a left atrial appendage closure (laac) procedure, a versacross connect for laac was selected for use.After opening the device and prepared it, prior to inserting into the sheath, the physician discovered a lifted tip of the dilator.The original device was used to complete the procedure without any issue.No patient complications occurred.The device is not expected to be returned for analysis.
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
Additional Manufacturer Narrative
The device did not return for analysis, however, the reported allegation of damaged dilator tip was confirmed based on the media provided.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the complete unique identifier (udi) and other specific product information.
Event or Problem Description